# SDR SWIA20240319205

- Difficulty date: February 5, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152915
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE HAS WARE BETWEEN LUGS   (C-CHECK RO 3/19/2024)   REMOVED AND REPLACED HINGE WITH NEW ONE P/N-600-35129-15. REF:CRJ-200 S.R.M.53-21-23. C/W  51-900-1003-SKY. LEAK CHECK GOOD.
